# SDR IPXA2021032767335

- Difficulty date: March 1, 2021
- Submitted: March 29, 2021
- Operation: Air carrier
- Aircraft: N264UP
- Make and model: Doug MD-11F
- Aircraft time: 88,958 hours, 16,704 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: AEA73287
- Condition: Corroded
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CMAIN CABIN FLOOR SUPPORT HAS CORROSION AT STA 1239 AND RBL 50 UNDER FLOOR PANEL 262EF.REMOVED AND REPLACED CORRODED MAIN CABIN FLOOR SUPPORT AT STA 1239 AND RBL 50 IAW SRM 51-33-01. (MINOR)
